Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Links in an open book decomposition and in the standard contact structure

Author: Hiroshi Matsuda
Journal: Proc. Amer. Math. Soc. 134 (2006), 3697-3702
MSC (2000): Primary 57M25, 53D10
Published electronically: June 8, 2006
MathSciNet review: 2240685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a relationship between arc presentations of links in $ \mathbb{R}^3$ and Legendrian links in $ \mathbb{R}^3$ with the standard tight contact structure. We determine the arc indices of torus knots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M25, 53D10

Retrieve articles in all journals with MSC (2000): 57M25, 53D10

Additional Information

Hiroshi Matsuda
Affiliation: Department of Mathematics, Graduate School of Science, Hiroshima University, Hiroshima 739-8526, Japan
Address at time of publication: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027

Keywords: Arc presentation, Legendrian knot
Received by editor(s): March 29, 2005
Received by editor(s) in revised form: June 28, 2005
Published electronically: June 8, 2006
Additional Notes: The author was partially supported by the Grant-in-Aid for Scientific Research (No.16740036), The Ministry of Education, Culture, Sports, Science and Technology, Japan.
Dedicated: Dedicated to Professor Yukio Matsumoto on his sixtieth birthday
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society